MAUDE Adverse Event Report: DePuy Orthopaedics Inc US DURALOC; Duraloc Implant : Hip Poly Acetabular Liners

DePuy Orthopaedics Inc US DURALOC; Duraloc Implant : Hip Poly Acetabular Liners
Catalog Number 122028150
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a worn-out left insert during a hip surgery.The device was still implanted.The issue related to polyethylene wear associated with long-term use and not to the locking ring itself.All available information has been disclosed.
 
Additional Manufacturer Narrative
Product complaint #(b)(4) depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.

Brand Name
DURALOC
Common Device Name
Duraloc Implant : Hip Poly Acetabular Liners
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer (Section G)
JTE Warsaw Mfg Site
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50736562
Report Number1818910-2026-15643
Device Sequence Number21468341
Product Code JDI
UDI-Device Identifier10603295015161
UDI-Public(01)10603295015161
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
exempt
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number122028150
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/25/2026
Supplement Date Received by Manufacturer09/15/2026
Initial Report FDA Received Date09/11/2026
Supplement Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown